Adcal Idiopathic Thrombocytopenic Purpura Side Effect Reports
The following Adcal Idiopathic Thrombocytopenic Purpura side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Idiopathic Thrombocytopenic Purpura, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Idiopathic Thrombocytopenic Purpura|
This Idiopathic Thrombocytopenic Purpura side effect was reported by a health professional from UNITED KINGDOM. A 83-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal-d3(adcal-d3) (dosage: NA), which was started on NS. Concurrently used drugs:
Adcal Idiopathic Thrombocytopenic Purpura Causes and Reviews
Platelets are little pieces of blood cells. Platelets help wounds heal and prevent bleeding by forming blood clots. Your bone marrow makes platelets. Problems can result from having too few or too many platelets, or from platelets that do not work properly.
If your blood has a low number of platelets, it is called thrombocytopenia. This can put you at risk for mild to serious bleeding. If your blood has too many platelets, you may have a higher risk of blood clots. With other platelet disorders, the platelets do not work as they should. For example, in von Willebrand Disease, the platelets cannot stick together or cannot attach to blood vessel walls. This can cause excessive bleeding.
Treatment of platelet disorders depends on the cause.
NIH: National Heart, Lung, and Blood Institute
Adcal Idiopathic Thrombocytopenic Purpura Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|